Anti-hypertensive Pills

High blood pressure or hypertension can be managed with the help of antihypertensive pills, exercise, stress reduction, and lifestyle modifications. The medicines commonly used are diuretics, beta-blockers, calcium-channel blockers, central agonists, vasodilators, angiotensin-converting enzyme (ACE) inhibitors, and vasodilators.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Why is half of my daughter's face not moving after a seizure attack?

Query: Hi doctor, My daughter has been diagnosed with end-stage renal failure and is on dialysis. Her blood pressure was very high last week and she had seizures. Now, she is in the hospital, but I do not think she is being cared properly. I think she has had a mini-stroke and half of her face is not movi...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hi, Welcome to icliniq.com. We are here to help you. I understand your pain. The facial deviation could be a stroke. An MRI brain is indicated to be sure about stroke. The line of management remains the use of antibiotics for infection, anti-hypertensives for blood pressure control and dialysis as...  Read Full »

Why did I feel dizzy, sick, and confused after taking antihypertensive medicine?

Query: Hi doctor, I am a 31-year-old female with a weight of 76 kilograms and a height of five feet. I was diagnosed with high blood pressure before five years when I was pregnant. The doctor told me that the only cause in my case is my genetics as my biological father had high blood pressure. I am taki...  Read Full »


Dr. Sugreev Singh

Internal Medicine Physician, General Medicine Physician

Answer: Hi, Welcome to icliniq.com. You can have fluctuations in your blood pressure due to medications. Your blood pressure may be normal and after taking Labetalol, it has dropped down. This is the reason for having these symptoms. After some time, you had some relief and your body has compensated f...  Read Full »

Why did the doctor suggest consulting an endocrinologist for my mother's weight gain?

Query: Hi doctor, My mom is complaining about headaches and burning sensation in the eyes. She has put on weight as well and recently she started complaining about pain in the right leg heel. So, I took her to an orthopedic doctor. He asked her about her menstrual cycle and when she replied that it has sto...  Read Full »


Dr. Divakara P

Diabetologist, Endocrinologist, General Medicine Physician, Internal Medicine Physician, Pain Medicine Physician, Pulmonologist

Answer: Hi, Welcome to icliniq.com. It could be due to her stopping of periods called menopause. During this period there occur hormonal changes, which causes these symptoms. I recommend her to get the following tests done and revert back. Serum estradiol. Serum vitamin D3 levels. Revert back ...  Read Full »

Will BP medication cause disorientation in time and place?

Query: Hello doctor, My girl has been acting weird for the past two days after starting her new blood pressure medicine. She speaks incomplete sentences and tries joining together. She dropped some eggs in the grocery store and tried to pick them up with her bare hands. After that, she says she does not r...  Read Full »


Dr. Muhammad M. Hanif Md.

Cardiologist, Criticalcare Physician, General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. I have thoroughly gone through your case and can well understand your genuine health concerns. I recommend calling the physician's front desk and, if he says, stop giving her new medications as this may be the side effects of the medicine. You then need to take her t...  Read Full »

How to treat morning hypertension and dizziness?

Query: Hello doctor, I am a 42-year-old male. I am having a problem with hypertension. My blood pressure measure 146/103 and 145/90 in the morning. I also have some issues with dizziness. I am currently on Amlodac 2.5 mg for the past two days.   Read Full »


Dr. Zubayeralam

Family Physician, General Medicine Physician, General Practitioner, Pulmonologist, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. According to your statement, you have been suffering from dizziness for the last few days. Your recent blood pressure is above normal. Your dizziness may result from high blood pressure. So controlling blood pressure may subside vertigo. As you have already have starte...  Read Full »

Does Metoprolol cause hair loss?

Query: Hello doctor, I am 44 years old and diagnosed with preliminary hypertension. All my tests including ECG, TMT, 2D echo, brain CT scan, pulmonary embolism (to rule out the cause for sinus tachycardia), 48 hours Holter monitor, chest X-ray, lipid profile, and kidney and liver function tests. TMT, 2D ec...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. From the description it appears, you just have hypertension and no other problems. Firstly, just for hypertension, now beta blockers are not given as a first line medicine. It is given after calcium channel blockers (Amlodipine), ACE (angiotensin-converting enzyme) i...  Read Full »

Can I take Atenolol 50 mg even if I have dizziness and low BP?

Query: Hi doctor, I am on medication Atenolol 50 mg for the last 2 years. Nowadays, I am going through low blood pressure. Yesterday, my blood pressure was 115/65 mmHg. I am also having dizziness. I had gone through dizziness and low blood pressure of 110/65 mmHg last month and it remained for four to five...  Read Full »


Dr. Amit Arora

Cardiologist, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. I would like to ask a few questions. Do you ever complain of chest pain associated with palpitation? Is there any family history of heart disease? Since how long you are taking Atenolol? Do have complained of shortness of breath or edema over legs an...  Read Full »

Is it necessary to take BP medicine lifelong?

Query: Hi doctor, I am a 35 year old male. I have recently been undergoing a lot of stress in my life in spite of following a healthy lifestyle. Sometimes, I do not even sleep for eight days continuously. A few months back, I have been diagnosed with hypertension and my BP was 160/110 mmHg. My doctor pres...  Read Full »


Dr. Manish N Garg

Cardiologist, Cardiothoracic Surgeon

Answer: Hi, Welcome to icliniq.com. Stress is the main reason for your hypertension and lack of sleep. This can be treated by taking BP (blood pressure) medicines. Start doing some regular exercises as it helps in reducing the stress and BP as well. There are no effects on your sexual desires with the BP me...  Read Full »

Can anxiety and B12 deficiency cause sudden chest pain?

Query: Currenlty I am having sudden muscle pain on left side of my chest above and left to nipple wihch makes me Anxious and fearful. No other symptoms are there I had checked up with Cariologist and found all test normal like ECG, ECHO 2D Cardiography, CT Coronary Angiography and now cardilogist is sugge...  Read Full »


Dr. Muhammad Zohaib Siddiq

Cardiologist, General Practitioner

Answer: Thanks for the query I have gone through all your reports and understood your concerns sir. Sir Vitamin B12 deficiency occurs in those who are strict vegetarian, otherwise this deficiency is rare. I would advise to take B12 supplements as well. B12 deficiency leads to megaloblastic anemia and neu...  Read Full »

Please suggest lifestyle modifications to control BP.

Query: Hi doctor, My mother is 58 years old. She has high BP problem since last six years. She is taking Amlong-A tablet daily from then and everything was fine. For the last two months, she has been diagnosed with high BP three to four times. We went through all blood and urine tests. Once a few pus cell...  Read Full »


Dr. Vivek Maroti Celerio Mandurke

Cardiologist

Answer: Hi, Welcome to icliniq.com. Did you check her kidney for creatinine? Is it high? What is her weight? Yes, blood pressure treatment is not a one day job. For her age, I will target blood pressure around 140/90 mmHg. Occasionally, 150 mmHg of blood pressure is fine. Control of weight gai...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.